# SDR AALA20130915019

- Difficulty date: September 15, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 47,307 hours, 22,395 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GALLEY TIE DOWN FITTING NR 2 INBD STATION 210, 3 INCHES FROM CENTER LINE.  INSTALLED NEW GALLEY MOUNT IAW SRM 51-30-01.
